# SDR 04FDEA01922

- Difficulty date: July 3, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: ARC2340
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND INBOARD FLAP, INBOARD TRACK UPPER FAIRING, FORWARD RIB CRACKED.  REMOVED CRACKED RIB IAW DC10 SRM 51-35-01 VOL 2.  FABRICATED NEW RIB IAW DAC DWG ARC 2340.  INSTALLED RIB IAW DC10 SRM 51-35-01 VOL 2 AND DC10 SRM 51-35-02 VOL 2.
